Unitaires multiplicatifs en dimension finie et leurs sous-objets
Annales de l'Institut Fourier, Volume 49 (1999) no. 4, p. 1305-1344
A pre-subgroup of a multiplicative unitary V on a finite dimensional Hilbert space is a vector line L in such that V(LL)=LL. We show that there are finitely many pre-subgroups, give a Lagrange theorem and generalize the construction of a “bi-crossed product”. Moreover, we establish bijections between pre-subgroups and coideal subalgebras of the Hopf algebra associated with V, and therefore, according to Izumi, Longo, Popa, with the intermediate subfactors of the associated (depth two) inclusions. Finally, we show that the pre-subgroups classify the subobjects of (,V).
On appelle pré-sous-groupe d’un unitaire multiplicatif V agissant sur un espace hilbertien de dimension finie une droite vectorielle L de telle que V(LL)=LL. Nous montrons que les pré-sous-groupes sont en nombre fini, donnons un équivalent du théorème de Lagrange et généralisons à ce cadre la construction du “bi-produit croisé”. De plus, nous établissons des bijections entre pré-sous-groupes et sous-algèbres coïdéales de l’algèbre de Hopf associée à V, et donc, d’après Izumi, Longo, Popa, avec les facteurs intermédiaires des inclusions de facteurs associées. Enfin, nous montrons que les pré-sous-groupes classifient les sous-objets de (,V).
@article{AIF_1999__49_4_1305_0,
     author = {Baaj, Saad and Blanchard, \'Etienne and Skandalis, Georges},
     title = {Unitaires multiplicatifs en dimension finie et leurs sous-objets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {4},
     year = {1999},
     pages = {1305-1344},
     doi = {10.5802/aif.1719},
     mrnumber = {2000g:46070},
     zbl = {0938.46050},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1999__49_4_1305_0}
}
Unitaires multiplicatifs en dimension finie et leurs sous-objets. Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1305-1344. doi : 10.5802/aif.1719. https://aif.centre-mersenne.org/item/AIF_1999__49_4_1305_0/

[1] S. Baaj et G. Skandalis, Unitaires multiplicatifs et dualité pour les produits croisés de C*-algèbres, Annales Scient. E. Norm. Sup., 4e série, 26 (1993), 425-488. | Numdam | MR 94e:46127 | Zbl 0804.46078

[2] M.-C. David, Paragroupe d'Adrian Ocneanu et algèbre de Kac. Pac., J. of Math., 172, No 2 (1996), 331-363. | MR 98f:46051 | Zbl 0852.46054

[3] M.-C. David, Couple assorti de systèmes de Kac et inclusions de facteurs de type II1, Prépublication. | Zbl 0924.46045

[4] M. Enock, Inclusions irréductibles de facteurs et unitaires multiplicatifs II, Prépublication. | Zbl 0921.46065

[5] M. Enock, Sous-facteurs intermédiaires et groupes quantiques mesurés, Prépublication. | Zbl 01743890

[6] M. Enock and R. Nest, Irreducible inclusions of factors, multiplicative unitaries and Kac algebras, J.F.A., 137, No 2 (1996), 466-543. | MR 97f:46098 | Zbl 0847.22003

[7] M. Enock et J.-M. Schwartz, Kac Algebras and Duality of Locally Compact Groups, Springer, 1992.

[8] F.M. Goodman, P. De La Harpe, V.F.R. Jones, Coxeter graphs and towers of algebras, M.S.R.I. publ. 14. | MR 91c:46082 | Zbl 0698.46050

[9] J.H. Hong and W. Szymański, Composition of subfactors and twisted bicrossed products, J. Operator Theory, 37, no. 2 (1997), 281-302. | MR 98f:46052 | Zbl 0890.46044

[10] M. Izumi and H. Kosaki, Finite-dimensional Kac algebras arising from certain group actions on a factor, Internat. Math. Res. Notices, no. 8 (1996), 357-370. | MR 97e:46082 | Zbl 0887.46039

[11] M. Izumi, R. Longo and S. Popa, A Galois Correspondance for Compact Groups of Automorphisms of von Neumann Algebras with a Generalization to Kac Algebras, preprint, Feb. 1996. | Zbl 0915.46051

[12] G.I. Kac, Extensions of groups to ring groups, Math U.S.S.R. Sbornik, 5 (1968), 451-474. | Zbl 0205.03301

[13] G.I. Kac and V.G. Paljutkin, Finite group rings, Trans. Moskow Math. Soc., (1966), 251-294.

[14] R. Longo, A duality for Hopf algebras and subfactors I, Comm. Math. Phys., 159 (1994), 133-155. | MR 95h:46097 | Zbl 0802.46075

[15] S. Majid, Hopf-von Neumann algebra bicrossproducts, Kac algebra bicrossproducts, and the classical Yang-Baxter equations, J.F.A., 95, No 2 (1991), 291-319. | MR 92b:46088 | Zbl 0741.46033

[16] A. Masuoka, Freeness of Hopf Algebras over coideal subalgebras, Comm. in Alg., 20 (5) (1992), 1353-1373. | MR 93d:16051 | Zbl 0804.16040

[17] S. Montgomery, Hopf algebras and their action on rings, C.B.M.S. lecture notes, 82, A.M.S. (1993). | MR 94i:16019 | Zbl 0793.16029

[18] W.D. Nichols and M.B. Zoeller, Hopf algebra freeness theorem, Amer. J. of Math., 111 (1989), 381-385. | MR 90c:16008 | Zbl 0672.16006

[19] S. Popa, Orthogonal pairs of *-subalgebras in finite von Neumann algebras, J. Operator Theory, 9 (1983), 253-268. | MR 84h:46077 | Zbl 0521.46048

[20] W. Szymanski, Finite index subfactors and Hopf algebras crossed products, Proc. A.M.S., 120 (1994), 519-528. | MR 94d:46061 | Zbl 0802.46076

[21] M. Takeuchi, Matched pairs of groups and bismashed product of Hopf algebras, Comm. Alg., 9 (1981), 841-882. | MR 83f:16013 | Zbl 0456.16011

[22] Y. Watatani, Lattice structure of intermediate subfactors, Math. Phys. Stud., 16, Quantum and non-commutative analysis (Kyoto, 1992), (1993), 331-333. | MR 95h:46093 | Zbl 0848.46042